# SDR 2020FA0000334

- Difficulty date: July 14, 2020
- Submitted: July 14, 2020
- Operation: General aviation
- Aircraft: N472AK
- Make and model: Cubcft CC18180
- Aircraft serial: CC180091
- Aircraft time: 860 hours
- Engine: Lyc O360C1G
- Engine time: 860 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: AV30764
- Condition: Leaking
- Location: Engine
- Part time: 513 hours
- Component: Carburetor, Avstar, AV1041641
- Component part number: AV1041641
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, E
- Precautionary procedure: O

## Discrepancy

ENGINE WAS RUNNING ROUGH AND DIED IN CHOCKS.  FUEL WAS SEEN POURING FROM CARBURETOR/AIRBOX.  CARBURETOR PN AV10-4164-1 (SN AV17142109) WAS REMOVED AND DISASSEMBLED FOR INSPECTION.  FLOAT HAD FILLED WITH FUEL, BOTH HALVES, AND 3 PINHOLES WERE NOTED IN WELD AREAS.  SAME DISCREPANCY WAS NOTED LAST YEAR ON SIMILAR PART NUMBER CARBURETOR (DIFFERENT SERIAL NUMBER/REGISTRATION NUMBER).  CORRECTIVE ACTION LAST YEAR WAS FLOAT REPLACEMENT.
